# SDR SIMA20150430001

- Difficulty date: April 30, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 11,628 hours, 7,807 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1714309A
- Part serial: A3035
- Condition: Failed
- Location: Rt Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT FAULT, MESSAGE ON ED 2.  R & R RT MT89 SLAT DISCONNECT SENSOR IAW AMM 27-81-39.  OPS CHECKED GOOD.
